Skip to content
Includes Expert Content
Know of Nicotine Overdoes Sympotoms?
avatar
misty301 posted:
I searched here on Web MD & all I got was a bunch of cessation links. A friend of mine is mixing liquids for use in the electronic cigarette. Occasionally he gets the pure concentrated nicotine on his skin. The warning label on the bottle is insanely scary & declares that a single drop might cause death. Of course my friend uses gloves & is quick to use soap & water after contact but it concerns me after reading the bottle.

What are signs of overdoes? What are the measures to take in case something bad happens? (other than call 911)
Reply
 
avatar
Jonathan Foulds, PhD responded:
Initial signs of nicotine overdose include dizziness, sweatiness, feeling hot, woozy, palpitations (rapid or noticeable heart-beat) worsening to nausea and vomiting.


Helpful Tips

I smoked for 35 years and when it was time to quit
I gave it to God. I have a twinge-level craving once in a while but that's about it. My lung function has noticeably improved after less ... More
Was this Helpful?
3 of 3 found this helpful

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.